×

zbMATH — the first resource for mathematics

Infinite soluble groups with no outer automorphisms. (English) Zbl 0436.20024

MSC:
20F28 Automorphism groups of groups
20F16 Solvable groups, supersolvable groups
20F18 Nilpotent groups
20F19 Generalizations of solvable and nilpotent groups
20E36 Automorphisms of infinite groups
20J05 Homological methods in group theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.S. Dark , A complete group of odd order , Math. Proc. Cambridge Philos. Soc. , 77 ( 1975 ), pp. 21 - 28 . MR 352277 | Zbl 0303.20018 · Zbl 0303.20018
[2] B. Delaunay , Über die Darstellung der Zahlen durch die binären kubischen Formen von negativer Diskriminante , Math. Z. , 31 ( 1930 ), pp. 1 - 26 . MR 1545095 | JFM 55.0722.02 · JFM 55.0722.02
[3] T.M. Gagen , Some finite solvable groups with no outer automorphisms , J. Algebra to appear. MR 578796 | Zbl 0436.20014 · Zbl 0436.20014
[4] T.M. Gagen - D. J. S. ROBINSON, Finite metabelian groups with no outer autorrzorphisms , Arch. Math. ( Basel ), 32 ( 1979 ), pp. 417 - 423 MR 547361 | Zbl 0401.20011 · Zbl 0401.20011
[5] W. Gaschütz , Kohomologische Trivialitäten und äußere Automorphismen von p-Gruppen , Math. Z. , 88 ( 1965 ), pp. 432 - 433 . Article | MR 195941 | Zbl 0199.06302 · Zbl 0199.06302
[6] K.W. Gruenberg , The upper central series in soluble groups , Ill. J. Math. , 5 ( 1961 ), pp. 436 - 466 . MR 136657 | Zbl 0244.20028 · Zbl 0244.20028
[7] K.W. Gruenberg , Cohomological methods in group theory , Lecture Notes in Mathematics , Vol. 143 , Springer , Berlin , 1970 . MR 279200 | Zbl 0205.32701 · Zbl 0205.32701
[8] B. Hartley - D.J.S. Robinson , On finite complete groups , to appear. MR 578020 | Zbl 0415.20013 · Zbl 0415.20013
[9] O. Hölder , Bildung zusammengesetzter Gruppen , Math. Ann. , 46 ( 1895 ), pp. 321 - 422 . Article | MR 1510888 | JFM 26.0160.01 · JFM 26.0160.01
[10] M.V. Horo , On complete groups of odd order , Algebra i Logika , 13 ( 1974 ), pp. 63 - 76 ; Algebra and Logic , 13 ( 1974 ), pp. 34 - 40 . MR 382440 | Zbl 0299.20016 · Zbl 0299.20016
[11] B. Huppert , Endliche Gruppen I , Springer , Berlin , 1967 . MR 224703 | Zbl 0217.07201 · Zbl 0217.07201
[12] G.A. Miller , The transformations of a regular group into its conjoint , Bull. Amer. Math. Soc. , 32 ( 1926 ), pp. 631 - 634 . Article | JFM 52.0115.01 · JFM 52.0115.01
[13] D.J.S. Robinson , Finiteness conditions and generalized soluble groups , Springer , Berlin , 1972 . Zbl 0243.20032 · Zbl 0243.20032
[14] D.J.S. Robinson , The vanishing of certain homology and cohomology groups , J. Pure Appl. Algebra , 7 ( 1976 ), pp. 145 - 167 . MR 404478 | Zbl 0329.20032 · Zbl 0329.20032
[15] P. Schmid , Normal p-subgroups in the group of outer autmorphisms of a finite p-group , Math. Z. , 147 ( 1976 ), pp. 271 - 277 . Article | MR 419602 | Zbl 0315.20020 · Zbl 0315.20020
[16] U. Stammbach , Homology in group theory , Lecture Notes in Mathematics , Vol. 359 , Springer , Berlin , 1973 . MR 382477 | Zbl 0272.20049 · Zbl 0272.20049
[17] C. Wells , Automorphisms of group extensions , Trans. Amer. Math. Soc. , 155 ( 1971 ), pp. 189 - 193 . MR 272898 | Zbl 0221.20054 · Zbl 0221.20054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.